Plane affine geometry and Anosov flows
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 6, p. 871-889
@article{ASENS_2001_4_34_6_871_0,
     author = {Barbot, Thierry},
     title = {Plane affine geometry and Anosov flows},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {6},
     year = {2001},
     pages = {871-889},
     doi = {10.1016/s0012-9593(01)01079-5},
     zbl = {1098.37513},
     mrnumber = {1872423},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_6_871_0}
}
Barbot, Thierry. Plane affine geometry and Anosov flows. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 6, pp. 871-889. doi : 10.1016/s0012-9593(01)01079-5. http://www.numdam.org/item/ASENS_2001_4_34_6_871_0/

[1] Anosov D.V., Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967). | MR 224110 | Zbl 0176.19101

[2] Barbot T., Caractérisation des flots d'Anosov en dimension 3 par leurs feuilletages faibles, Ergodic Theory Dynam. Systems 15 (1995) 247-270. | MR 1332403 | Zbl 0826.58025

[3] Barbot T., Flots d'Anosov sur les variétés graphées au sens de Waldhausen, Ann. Inst. Fourier (Grenoble) 46 (1996) 1451-1517. | Numdam | MR 1427133 | Zbl 0861.58028

[4] Barbot T., Generalizations of the Bonatti-Langevin example of Anosov flow and their classification up to topological equivalence, Comm. Anal. Geom. 6 (1998) 749-798. | MR 1652255 | Zbl 0916.58033

[5] Bonatti C., Langevin R., Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension, Ergodic Theory Dynam. Systems 14 (1994) 633-643. | MR 1304136 | Zbl 0826.58026

[6] Bowen R., Marcus B., Unique ergodicity for horocycle foliations, Israel J. Math. 26 (1) (1977) 43-67. | MR 451307 | Zbl 0346.58009

[7] Buekenhout F., Handbook of Incidence Geometry, North-Holland, Amsterdam, 1995, Edited by F. Buekenhout, 1420 pp. | MR 1360715 | Zbl 0821.00012

[8] Fenley S.R., Anosov flows in 3-manifolds, Ann. of Math. (2) 139 (1) (1994) 79-115. | MR 1259365 | Zbl 0796.58039

[9] Fenley S.R., The structure of branching in Anosov flows of 3-manifolds, Comment. Math. Helv. 73 (2) (1998) 259-297. | MR 1611703 | Zbl 0999.37008

[10] Foulon P., private communication.

[11] Franks J., Anosov diffeomorphisms, in: Global Analysis (Berkeley, Calif., 1968), Proc. Sympos. Pure Math., XIV, American Mathematical Society, Providence, RI, 1970, pp. 61-93. | MR 271990 | Zbl 0207.54304

[12] Franks J., Williams B., Anomalous Anosov flows, in: Lectures Notes in Math., 819, 1980, pp. 158-174. | MR 591182 | Zbl 0463.58021

[13] Fried D., Transitive Anosov flows and pseudo-Anosov maps, Topology 22 (1983) 299-303. | MR 710103 | Zbl 0516.58035

[14] Ghys E., Flots d'Anosov sur les 3-variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1) (1984) 67-80. | MR 758894 | Zbl 0527.58030

[15] Ghys E., Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. (4) 20 (2) (1987) 251-270. | Numdam | MR 911758 | Zbl 0663.58025

[16] Ghys E., Déformations de flots d'Anosov et de groupes fuchsiens, Ann. Inst. Fourier (Grenoble) 42 (1-2) (1992) 209-247. | Numdam | MR 1162561 | Zbl 0759.58036

[17] Ghys E., Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math. 78 (1993) 163-185. | Numdam | MR 1259430 | Zbl 0812.58066

[18] Goodman S., Dehn surgery on Anosov flows, in: Lectures Notes in Math., 1007, 1983, pp. 300-307. | MR 1691596 | Zbl 0532.58021

[19] Handel M., Thurston W., Anosov flows on new three manifolds, Invent. Math. 59 (1980) 95-103. | MR 577356 | Zbl 0435.58019

[20] Hasselblatt B., Katok A., Introduction to the Modern Theory of Dynamical Systems (With a supplementary chapter by A. Katok and L. Mendoza), Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995. | MR 1326374 | Zbl 0878.58020

[21] Hasselblatt B., Wilkinson A., Prevalence of non-Lipschitz Anosov foliations, Ergodic Theory Dynam. Systems 19 (1998) 643-656. | MR 1695913 | Zbl 1069.37031

[22] Hirsch M.W., Pugh C., Stable manifolds and hyperbolic sets, in: Global Analysis (Berkeley, Calif., 1968), Proc. Sympos. Pure Math., XIV, American Mathematical Society, Providence, RI, 1970, pp. 133-163. | MR 271991 | Zbl 0215.53001

[23] Hurder S., Katok A., Differentiability, rigidity and Godbillon-Vey classes for Anosov flows, Inst. Hautes Études Sci. Publ. Math. 72 (1990) 5-61. | Numdam | MR 1087392 | Zbl 0725.58034

[24] Margulis G.A., Certain measures that are connected with U-flows on compact manifolds, Functional Anal. Appl. 4 (1970) 55-67. | MR 272984 | Zbl 0245.58003

[25] Newhouse S.E., On codimension one Anosov diffeomorphisms, Amer. J. Math. 92 (1970) 761-770. | MR 277004 | Zbl 0204.56901

[26] Palmeira C.F.B., Open manifolds foliated by planes, Ann. Math. 107 (1978) 109-131. | MR 501018 | Zbl 0382.57010

[27] Plante J.F., Anosov flows, Amer. J. Math. 94 (1972) 729-754. | MR 377930 | Zbl 0257.58007

[28] Plante J.F., Anosov flows, transversely affine foliations, and a conjecture of Verjovsky, J. London Math. Soc. (2) 23 (2) (1981) 359-362. | MR 609116 | Zbl 0465.58020

[29] Plante J.F., Thurston W., Anosov flows and the fundamental group, Topology 11 (1972) 147-150. | MR 295389 | Zbl 0246.58014

[30] Salzmann H., Betten D., Grundhöfer T., Hähl H., Löwen R., Stroppel M., Compact Projective Planes, De Gruyter Expositions in Mathematics, 21, Walter de Gruyter, Berlin, 1995. | MR 1384300 | Zbl 0851.51003

[31] Simić S., Codimension one Anosov flows and a conjecture of Verjovsky, Ergodic Theory Dynam. Systems 17 (1997) 1221-1231. | MR 1477039 | Zbl 0903.58026

[32] Solodov V.V., The universal cover of Anosov flows, preprint, 1992.

[33] Thurston W., Three-manifolds, foliations and circles, I, preprint, 1997, math.gt/9712268. | MR 380828

[34] Verjovsky A., Codimension one Anosov flows, Bol. Soc. Mexicana (2) 19 (2) (1974) 49-77. | MR 431281 | Zbl 0323.58014